# SDR AALA20011025

- Difficulty date: May 14, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DAMAGE EITHER SIDE OF STRINGER 17 AND STATION 1720 TO 1730.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-00-01-2.  (M)
